RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 26, Number 3  


Ordinary Differential Equations
Stability criteria for a class of systems of differential equations
N. E. Barabanov
371
A quasilinear boundary value problem in the case of nondegeneracy of the homogeneous problem
S. A. Brykalov
374
Estimates for domains of attraction of stationary solutions of differential equations of systems of frequency synchronization. II
I. M. Burkin, I. S. Dzesov, G. A. Leonov
381
The optimal control method in an extremal problem in a class of solutions of the Löwner–Kufarev equation
A. Yu. Vasiliev
386
Construction of the asymptotics of the solution of a singularly perturbed Cauchy problem in which the initial values of the “fast” variables are unbounded with respect to the parameter
V. Ya. Glizer
393
On the existence of the $\epsilon$-$\beta$-core in dynamic games of fixed duration
N. N. Danilov, G. V. Tomskii
401
The method of sectors in the proof of Lyapunov instability
B. S. Klebanov
408
On the theory of complete controllability of linear time-dependent systems
S. A. Minyuk
414
Auxiliary and central exponents of linear systems with coefficients that are perturbed by white noise
Nguyen Dinh Cong
420

Partial Differential Equations
The Dirichlet problem for the Poisson equation in generalized weighted Hölder spaces
E. G. Guseinov
428
The Gellerstedt problem for a parabolic-hyperbolic equation in a three-dimensional space
T. D. Dzhuraev, Yu. P. Apakov
438
Solvability in the large of a system of reaction-diffusion equations with the balance condition
Ya. I. Kanel'
448
The d'Alembert representation and the equipartition of energy
I. A. Kipriyanov, L. A. Ivanov
458
On the asymptotic behavior near the boundary of the solution of a singular boundary value problem for a semilinear elliptic equation
V. A. Kondratiev, V. A. Nikishkin
465
Generalized solutions of some degenerate equations of parabolic type
P. I. Mysovskikh
468
On the loss of smoothness of the solution of a mixed problem with an oblique derivative for the wave operator
S. E. Pastukhova
478
The maximum principle for systems of second-order equations of mixed type
K. B. Sabitov
488
Averaging of a system of Prandtl equations
V. N. Samokhin
495
Estimation of the growth of solutions of some quasilinear elliptic inequalities
M. Kh. Khallaev
501

Integral Equations and Integral-Differential
Solutions of a spatially inhomogeneous equation of coagulation taking into account particle breakdown
P. B. Dubovski
508
Linear integral equations of the third kind in weighted $L_2$ spaces. I
A. A. Kuleshov
514
On the regularization of integral equations of the first kind of Volterra type
A. Srazhidinov
521

Short Communications
Symmetries and first integrals of dynamical systems
G. G. Gafarov
531
Asymptotics of the spectral function of an ordinary differential operator
V. V. Dubrovskii
533
Correct solvability of general mixed problems
Yu. A. Mamedov
534
Solvability of the vector Helmholtz equation in orthogonal coordinate systems
B. N. Nefedov
537
Asymptotic behavior of singular solutions of the second Painlevé equation as $x\to\pm\infty$
B. I. Suleimanov
540
A case of the integrability of the Riccati equation
A. A. Vartanyan, V. A. Kulikovskiy
542
Integrating factors and limit cycles
Yu. V. Malyshev, V. P. Zakharov
542
On the Cauchy problem corresponding to a linear system of differential equations with random coefficients
V. G. Zadorozhniy
545
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019